# SDR DALA12017130937

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 62,359 hours, 47,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1485.  FRAME REPAIRED IAW SRM DRD 53-03D, FIG 48.
